I am 39 y/o and started taking vasotec to high blood pressure, from the day I started taking it I lost my sex drive, just the night before I was very hard, lasting more than an hour as usual, now I barely keep my erection 15 minuts and give up. My main concern is the lost of sensitivity on my penis, my scrotum is now hanging all the way down and the worse thing is that breast appeared on my chest. I work out 4 times a week, jogging every morning, I am athletic and considering to use tamoxifen (nolvadex) 10mg to revert the gynecomastia and recover from high strogen levels (wich I believe the problem is) I have lost all my fat from 20% to 13% but it remains fat on my belly and nipples, I hate my breast, it look like a teenager breast. My urologist just prescribe me Levitra, it worked wonderful but my anger is that I WORKED VERY GOOD just to the minute i took the vasotec why do I have to fix what was working like a charm? now I am loosing length From 19cm to 17cm. What do you think about the tamoxifen? would you agree with me? I do not want to be an oldman with ***** **** and hanging skin where once was a delicious penis. Please help me!!!!! I am begging you.
You may want to ask the Doc about Cozaar. It works for my BP with virtually no side effects. Have you had bloodwork done to see what your testosterone levels are? A good endrocrinologist should be able to help if your GP doesn't seem to concerned about the T levels. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.